# SDR SIMA200834302

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 19,616 hours, 17,346 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 12757
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4728, CREW REPORTED THAT AT APPROX 7700 FEET THEIR NOSE DOORS HAD COME DOWN UNCOMMENTED AFTER GEAR RETRACTED.  THEY HAD NO OTHER ABNORMAL INDICATIONS OTHER THAN A LOT OF NOISE AND SLIGHT DRAG.  CREW RETURNED TO RDU.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LAND GEAR UP PROX SWITCH AND NOSE LANDING GEAR DOOR RELAY.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE
